# SDR AALA202303074396

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 61,411 hours, 25,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 189929
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR RETRACTION ON TAKE OFF GREEN NOSE GEAR REMAINS ILLUMINATED WITH RED NOSE GEAR INDIATION NORMAL FOR LANDING WITH GEAR HANDLE DOWN. FOUND S845 BAD REMOVED AND REPLACED S845 NOSE GEAR SENSOR.
